I took my monthly pill 2 days ago and today I wake with the joint in my right index finger hurting so bad I had to take a pain killer and also it feels like a tight rubber band around my sternum and chest area hurting me to the point my back now hurts and I can not wear my bra... could this be from Boniva? It is only the 2nd month I have been on it and experienced the chest issue last month as well but don't remembr if it was after taking the Boniva... what should I do?
Hi nokaoi, sorry to hear about your pain. I did some reading on Boniva. It sounds like you may be having some of the possible side effects. If these become severe, you need to contact your doctor and let them know. I copied the link which lists the side effects and warnings associated with Boniva. I hope you feel better soon! Best wishes for a wonderful new year.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 3 answers
Posted 23 Jan 2013 • 1 answer
Posted 1 Feb 2014 • 1 answer
Posted 15 Mar 2014 • 4 answers
Posted 17 Oct 2014 • 1 answer